# SDR AALA20011409

- Difficulty date: July 9, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 720a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE BS 720A AT STRINGER 28.  REMOVED CORROSION AND REMOVED DAMAGED AREA, AND REPAIRED PER SRM 53-10-04.  (M)
